# SDR USAA2010070891366

- Difficulty date: June 25, 2010
- Submitted: July 8, 2010
- Operation: Air carrier
- Aircraft: N531AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24478
- Aircraft time: 61,811 hours, 38,435 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - Q5 - MAJOR REPAIR - LEVEL 2 CORROSION AT R-1 DOOR LOWER SILL WEB BETWEEN BS 294 TO BS 312, RBL 57.  REPLACED R-1 DOOR LOWER SILL WEB BETWEEN BS 294 TO BS 312, RBL 57 IAW B737 SRM 53-10-15, 51-40-02 & BOEING DRAWING 65-45875.
